How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

How about the intuniv 4mg. does it have withdrawl symptoms

Customer Question

how about the intuniv 4mg. does it have withdrawl symptoms as well and if so i should i manage this withdrawal
Submitted: 11 months ago.
Category: Mental Health
Expert:  Dr. Z replied 11 months ago.

Hello again. Typically you would want to taper off Intuniv by 1mg every 3-7 days to avoid withdrawal symptoms.

Related Mental Health Questions